Schauder decompositions in dual and bidual spaces
Colloquium Mathematicum, Tome 36 (1976) no. 1, pp. 109-115
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
M. Gupta 1 ; P. K. Kamthan 1 ; S. K. Ray 1
@article{10_4064_cm_36_1_109_115,
author = {M. Gupta and P. K. Kamthan and S. K. Ray},
title = {Schauder decompositions in dual and bidual spaces},
journal = {Colloquium Mathematicum},
pages = {109--115},
year = {1976},
volume = {36},
number = {1},
doi = {10.4064/cm-36-1-109-115},
language = {fr},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-36-1-109-115/}
}
TY - JOUR AU - M. Gupta AU - P. K. Kamthan AU - S. K. Ray TI - Schauder decompositions in dual and bidual spaces JO - Colloquium Mathematicum PY - 1976 SP - 109 EP - 115 VL - 36 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-36-1-109-115/ DO - 10.4064/cm-36-1-109-115 LA - fr ID - 10_4064_cm_36_1_109_115 ER -
M. Gupta; P. K. Kamthan; S. K. Ray. Schauder decompositions in dual and bidual spaces. Colloquium Mathematicum, Tome 36 (1976) no. 1, pp. 109-115. doi: 10.4064/cm-36-1-109-115
Cité par Sources :